# SDR DALA2022012400481

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,755 hours, 31,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 2L EVACUATION SLIDE BUSTLE COVER LOOSE. CORRECTIVE ACTION: SECURED COVER. DOOR IS OK FOR SERVICE. (2094648)
